EconPapers    
Economics at your fingertips  
 

A Microeconomic Approach to Diffusion Models For Stock Prices

Hans Föllmer and Martin Schweizer

Mathematical Finance, 1993, vol. 3, issue 1, 1-23

Abstract: This paper studies a class of diffusion models for stock prices derived by a microeconomic approach. We consider discrete‐time processes resulting from a market equilibrium and then apply an invariance principle to obtain a continuous‐time model. the resulting process is an Ornstein‐Uhlenbeck process in a random environment, and we analyze its qualitative behavior. In particular, we provide simple criteria for the stability or instability of the corresponding stock price model, and we give explicit formulae for the invariant distributions in the recurrent case.

Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (44)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1993.tb00035.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:3:y:1993:i:1:p:1-23

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:3:y:1993:i:1:p:1-23